| Model Number |
ANGEL PRP SYSTEM CENTRIFUGE US (NEW) |
| Medical Device Problem Code |
Device Emits Odor (1425)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
06/18/2025
Type of Reportable Event
Malfunction
Event or Problem Description
On 06/18/2025, a sales representative reported via (b)(6) that an abs-10060 angel centrifuge was spinning down, and a strong burning smell came from the machine.They didn't stop/pause the spin because they were right in the middle of it, they never saw any smoke, just the foul odor.They installed the disc properly, all tubing unkinked.It still spit out prp when the spin was done, so they believe the machine is still working.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to wear and tear due to repeated use of the device in the field.Manufactured date 2021.